MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CABLE CERCLAGE CABLE WITH CRIMP 1.8 MM DIA. 635 MM LENGTH; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION/ MULTI COMPONENT/TRAUMA

ZIMMER BIOMET, INC. CABLE CERCLAGE CABLE WITH CRIMP 1.8 MM DIA. 635 MM LENGTH; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION/ MULTI COMPONENT/TRAUMA
Catalog Number 00223200418
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 01/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 802203202, femoral head 12/14 taper 32 mm diameter +0 mm neck length; lot#: 3013698 item#: 00811400210, femoral stem 12/14 neck taper ext.Offset size 2 130 mm stem length; lot#: 66791451.Item#: 00801102020, allen medullary cement plugs 1-20 mm diameter flange/10 mm diameter core store in cool dry place; lot#: 66791451.Item#: unknown, unknown cup; lot#: unknown.Item#: unknown, unknown liner; lot#: unknown.G2: foreign: australia.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was requested from the hospital but not returned due to hospital policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a hip arthroplasty approximately two (2) months ago.Subsequently, the patient underwent a revision surgery approximately one (1) month ago due to instability.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.No problem was found with the reported cable.Cables are intended to stabilize structures, and cable can be used to secure fractures of the femur.Review of the usage sheets indicated that new hip components were implanted as intervention to the reported instability.As there were no additional trauma devices that would have been implanted to treat a potential bone fracture instability, instability of the joint will be investigated on the linked hip complaint.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CABLE CERCLAGE CABLE WITH CRIMP 1.8 MM DIA. 635 MM LENGTH
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION/ MULTI COMPONENT/TRAUMA
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21426855
Report Number0001822565-2025-00435
Device Sequence Number7855192
Product Code KTT
UDI-Device Identifier00889024039513
UDI-Public(01)00889024039513(17)340817(10)66791459
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151907
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00223200418
Device Lot Number66791459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale